# SDR ASOA2012111302461

- Difficulty date: October 23, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,264 hours, 19,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK CORRODED AT LBL 27 BETWEEN FS 559+80 TO FS 559+96.  REMOVED SEAT TRACK SECTION IAW AMM 53-01-11-000-802.  INSTALLED A NEW SEAT TRACK SECTION AND SEAT TRACK FITTING IAW  SRM 53-41-400-802.
